Well I am ready and starting tomorrow... I have been using the V for 5yrs now but have never gone beyond 3-4 10/350 in a day.I am taking a week vacation to detox and am looking for advise for days to come. I have only been eating one meal a day,feel tired all the time,get depressed and have no energy. I will be staying with my ex wife who has agreed to help me out for the week to come. First should I try to just sleep and relax the first couple of days or should I push myself to be active from the get go. What kind of food should I eat... I could use a few pounds back!!! What vitamins wil help get my energy back... what should I do during this week to rid myself of these devil pills?
Please google the Thomas recipe opiate withdrawal and get the ingredients listed and read the article. I know you will not feel like exercising at first, but, when you can, light exercise signals the brain to try and release its own opiates. It may take a short time, but, it has to reboot the pain signal senders ( neurotransmitters ) and the receptor sites. Withdrawal occurs because the body is trying to send a desparate signal to the brain to send relief, walking or other exercise somehow helps reboot the system. I am not sure if gatorade is listed in the Thomas recipe, but get some of that also. Best of Luck, you are in my Prayers big time. If you find that you need true help, check out suboxone. It is an opiate replacement and when used properly, in conjunction with therapy, will help repair the damaged parts of the brain. Because you were not on a terrible high dose of V, you may can do this without the suboxone, but, you were on it for 5 years, so, I am not sure on that, but, I am glad you have someone to help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2012 • 1 answer
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers
Posted 13 Apr 2013 • 1 answer
Posted 28 Apr 2013 • 1 answer
Posted 17 May 2013 • 1 answer